MathSciNet Relay Station
MathSciNet bibliographic data
MR2854844 65K05 (68W30 90C22)
Kaltofen, Erich L.; Li, Bin; Yang, Zhengfeng; Zhi, Lihong Exact certification in global polynomial optimization via sums-of-squares of rational functions with rational coefficients. J. Symbolic Comput. 47 (2012), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement